arrow
Volume 20, Issue 3
A Numerical Embedding Method for Solving the Nonlinear Complementarity Problem(I) — Theory

Jian-Jun Zhang & De-Ren Wang

J. Comp. Math., 20 (2002), pp. 257-266.

Published online: 2002-06

Export citation
  • Abstract

In this paper, we extend the numerical embedding method for solving the smooth equations to the nonlinear complementarity problem. By using the nonsmooth theory, we prove the existence and the continuation of the following path for the corresponding homotopy equations. Therefore the basic theory of the numerical embedding method for solving the nonlinear complementarity problem is established. In part II of this paper, we will further study the implementation of the method and give some numerical examples.

  • Keywords

B-differentiable equations, Nonlinear complementarity problem, Numerical embedding method.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-20-257, author = {Zhang , Jian-Jun and Wang , De-Ren}, title = {A Numerical Embedding Method for Solving the Nonlinear Complementarity Problem(I) — Theory}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {3}, pages = {257--266}, abstract = {

In this paper, we extend the numerical embedding method for solving the smooth equations to the nonlinear complementarity problem. By using the nonsmooth theory, we prove the existence and the continuation of the following path for the corresponding homotopy equations. Therefore the basic theory of the numerical embedding method for solving the nonlinear complementarity problem is established. In part II of this paper, we will further study the implementation of the method and give some numerical examples.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8915.html} }
TY - JOUR T1 - A Numerical Embedding Method for Solving the Nonlinear Complementarity Problem(I) — Theory AU - Zhang , Jian-Jun AU - Wang , De-Ren JO - Journal of Computational Mathematics VL - 3 SP - 257 EP - 266 PY - 2002 DA - 2002/06 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8915.html KW - B-differentiable equations, Nonlinear complementarity problem, Numerical embedding method. AB -

In this paper, we extend the numerical embedding method for solving the smooth equations to the nonlinear complementarity problem. By using the nonsmooth theory, we prove the existence and the continuation of the following path for the corresponding homotopy equations. Therefore the basic theory of the numerical embedding method for solving the nonlinear complementarity problem is established. In part II of this paper, we will further study the implementation of the method and give some numerical examples.

Jian-Jun Zhang & De-Ren Wang. (1970). A Numerical Embedding Method for Solving the Nonlinear Complementarity Problem(I) — Theory. Journal of Computational Mathematics. 20 (3). 257-266. doi:
Copy to clipboard
The citation has been copied to your clipboard